# SDR SWAA2013072618582

- Difficulty date: July 24, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 22,314 hours, 13,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6556633
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMEGENCY EXIT SIDE WALL LIGHT INOPERATIVE.  RELAMPED IAW MM.
